Log in
Endometriosis UK
39,835 members34,254 posts

HRT to help with Prostap side effects?

Hi,

I am new to the site. I was diagnosed with stage 2 Endometriosis and possibly adenomyosis in January this year after a laparoscopy. I am currently into the second month of Prostap injections and am starting to suffer with some nasty side effects...upset stomach, muscle and joint aches, fatigue and headaches daily 😢

I am going on holiday in 2 weeks and don’t know whether to ask for some HRT to help with these symptoms or whether to leave things as they are.

Would HRT help? Or make symptoms worse? I don’t know what to do for the best.

Has anyone had a similar experience or have any advice?

I would appreciate any help :-)

Thank you

12 Replies
oldestnewest

Sorry to hear you're struggling with the side effects. I was offered zoladex treatment and was told I would have hrt to take to help with the side effects. It's definitely worth asking. Could you maybe phone your consultants secretary and ask? You want to be able to enjoy your holiday!

Reply

Hi,

Thank you for replying.

I have left a voicemail with my consultants secretary to see if she can help or advise. I had an appointment 2 days before I go on holiday but it has now been cancelled and I don’t know when the next app will be :-(

Just don’t know what to do for the best really.

Reply

Hopefully the secretary will get back to you ASAP. I've found them to verbally be quite helpful.

You could ask your GP they may have been given advice in the case of symptoms being unbareable. Might be worth a try?

X

Reply

Another idea... You could contact PALS the patient advice and liason service. That's exactly what they're there for - I've never used them myself but I've heard great things about them getting involved too resolve issues just like this. If you Google PALS and your health board or hospital, you should get contact details.

Reply

Oh yes I will give them a call also👍🏻 I have the number on a letter. Thanks again x

1 like
Reply

Thank you very much for replying and your advice Weekari. I will give me doctors a call and see what they say :-)

1 like
Reply

no problem. Good luck! x

Reply

Hey, I have been in exactly the same boat... started HRT last Monday and feeling much much better so I would definitely recommend giving it a try x

2 likes
Reply

And I would speak to your GP if you can’t grt hold of consultant. Best of luck and hope you have a great holiday x

1 like
Reply

Hey, thank you very much for replying I really appreciate it. Oh that makes me feel a lot better knowing you are feeling much better with HRT. I am seeing GP tomorrow so hopefully get sorted. :-) thanks again x

1 like
Reply

No problem at all, and I started to feel better within a few days so 🤞🏼 for you xxx

Reply

P.s. I am glad you are feeling much better 😊 x

1 like
Reply

You may also like...